MAUDE Adverse Event Report: K2M, INC. CONSTRAINED PLATE, 3 LEVEL; SIZE 51 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. CONSTRAINED PLATE, 3 LEVEL; SIZE 51 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 208-43F51
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient was revised approximately two years post-operatively to address a fractured pyrenees plate, a fractured and migrated pyrenees constrained self-starting screw, a migrated pyrenees constrained self starting screw, and two migrated tritanium c cages.This report captures the pyrenees plate.
 
Additional Manufacturer Narrative
Additional data: d1, d4, d9, g4, h3, h4.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
CONSTRAINED PLATE, 3 LEVEL; SIZE 51 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24408109
Report Number3004774118-2026-00044
Device Sequence Number8223390
Product Code KWQ
UDI-Device Identifier10888857031142
UDI-Public(01)10888857031142(11)150619(10)DEMT
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number208-43F51
Device Lot NumberDEMT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown